Exponential decay of stochastic oscillatory integrals on classical Wiener spaces

Research output: Contribution to journalArticle

Abstract

An exponential decay of a stochastic oscillatory integral with phase function determined as a stochastic line integral of a 1-form is studied. A sufficient condition for such an integral to decay exponentially fast is given in terms of the exterior derivative of the 1-form, i.e., the magnetic field.

Original languageEnglish
Pages (from-to)59-79
Number of pages21
JournalJournal of the Mathematical Society of Japan
Volume55
Issue number1
DOIs
Publication statusPublished - Jan 1 2003

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this